MathSciNet Relay Station
MathSciNet bibliographic data
MR2219031 (2007d:42076) 42C40 (65T60)
Kunoth, Angela; Sahner, Jan Wavelets on manifolds: an optimized construction. Math. Comp. 75 (2006), no. 255, 1319–1349 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement